# SDR HEEA967194

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: TBL25
- Condition: Bearing Failed
- Location: Blower
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER MOTOR BEARING BAD.
